hello, I’m yoanne, I as I mentioned in some other posts, I have been taking Xarelto for three years now (A-fib with risk of stroke). I thougt I didn’t have any problems. but 4 weeks ago suddenly I noticed blood in my urine. this lasted 24 hours, 3 three days later I had severe nose bleeding. I decided to lower the dosage, in stead of 20 mg I took 15 mg..these are considered minor bleedings, but I started to fear a major bleeding. so I started to collect more details about Xarelto and the other new oral bloodthinners. of course I went to see my family doctor and I also made an appointment with my cardiolgist. thanks to internet I noticed that there was a difference in the list of side effects between the american patient information and the european. I read in the american leaflet that muscle spasm can occur and this is exactly which is bothering me since two years.(I never thought of Xarelto, magnesium deficit most probably, although the pain was much stronger than a normal spasm). after lowering the dosis I have no problemes anymore, no pain in muscles, no bleeding. nevertheless I and my cardiologist decided to change the bloodthinner, I wil start with ELIQUIS, because of a better documentation and because the plasmalevel is more stable during 24 hours. (Xarelto has a short half -life,no protection over 24 hours).
I have never heard about your problem, I had to interrupt the medication on several diagnostic procedures, like you. the problem is that these bloodthinners are rather new,, not enough experiences in the daily practise. so we have to be alert !!!.